Journal of Symbolic Logic

A Simple Solution to Friedman's Fourth Problem

Xavier Caicedo

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is shown that Friedman's problem, whether there exists a proper extension of first order logic satisfying the compactness and interpolation theorems, has extremely simple positive solutions if one considers extensions by generalized (finitary) propositional connectives. This does not solve, however, the problem of whether such extensions exist which are also closed under relativization of formulas.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 3 (1986), 778-784.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742173

Mathematical Reviews number (MathSciNet)
MR853857

Zentralblatt MATH identifier
0624.03031

JSTOR
links.jstor.org

Citation

Caicedo, Xavier. A Simple Solution to Friedman's Fourth Problem. J. Symbolic Logic 51 (1986), no. 3, 778--784. https://projecteuclid.org/euclid.jsl/1183742173


Export citation